# SDR DALA2019103106304

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1339450) DURING INSPECTION FOUND CRACK ON FRAME STATION 727B BTW S-8L AND S-9L AT PAX CABIN. FRAME WAS REPAIRED PER ERA 582416-14AD.
